# SDR AALA201809143001

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 72,415 hours, 9,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AFT EMERGENCY EXIT SIGN, ADJACENT TO THE R3 DOOR WAS  INOPERATIVE.  REPLACED THE POWER SUPPLY BATTERY PACK IAW AMM 33-51-00, AND TESTED GOOD IAW AMM 33-51-06.
